I have been getting tired to the extreme, meaning I feel almost unsafe to drive at times???
Do you find you get very tired when using the fentanyl patch?
- 24 Mar 2012 by snickers41
- 17 July 2017
I found I was tired often while on the fentanyl patches and frequently took naps. My physician told me it was okay to drive tho through research I found that in my state I could have been charged with driving under the influence. I have a dear friend who can no longer drive while on fentanyl, she even falls asleep while standing at times. If you do have to drive please be aware of what you may face if you are in an accident. While I was on fentanyl I drove and did not realize how much it effected my attention and concentration. Every person is differant and if you really feel unsafe think twice before you risk yourself and others.
I take a 100 mg patches, and I am 62 and it makes me sleepy and I stay really hot all the time. And have really weird dreams. I can drive most days but some days I feel kind of weird so I just don't drive when I feel like that. I don't know about anybody else but it takes about 24 hours or more for me to really start feeling better. Does it take anybody else that long?
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
AATN: Mylan Fentanyl patch users... If your having a hard time getting your fentanyl patch to stick?
Updated 23 Oct 2018 • 9 answers
Updated 18 Mar 2018 • 3 answers
Updated 28 Nov 2016 • 3 answers
My husband was on Fentanyl patch 12mcg for about six weeks with a 5ml dose of oromorph a day. He is?
Posted 1 Jul 2016 • 1 answer
Updated 4 Apr 2017 • 1 answer